MathSciNet Relay Station
MathSciNet bibliographic data
MR2472958 (2010a:34104) 34C25 (47J30)
Ma, Shiwang; Zhang, Yuxiang Existence of infinitely many periodic solutions for ordinary $p$-Laplacian systems. J. Math. Anal. Appl. 351 (2009), no. 1, 469–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement